MAUDE Adverse Event Report: Tandem Diabetes Care Tandem Mobi Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care Tandem Mobi Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1004000
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer experienced repeated occlusion alarms on tandem mobi pump.There was no adverse impact to the customer¿s blood glucose level.Customer primed tubing, changed infusion set and cartridge, and was able to resume insulin, and later changed supplies again but continued to experience ongoing occlusion issues; cts advised customer to monitor and seek additional help if alarms recurred, then arranged replacement pump with updated software, provided instructions for storage and return of problematic pump, and guided customer on setting up replacement pump and connecting continuous glucose monitor, while also following up by sms to obtain supply information before closing case.The customer continued to use the pump for insulin therapy and has an alternate method of insulin therapy available if necessary.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown mobile os: ios / ios_iphone 13 / ios_16.1.1.

Brand Name
Tandem Mobi Insulin Pump with Control-IQ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50949129
Report Number3013756811-2026-177865
Device Sequence Number16039430
Product Code QFG
UDI-Device Identifier00389152365510
UDI-Public(01)00389152365510(22)1013457(11)241224
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233044
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1004000
Device Catalogue Number1013655
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Lispro - Insulin; Tandem - Cartridge; Unomedical - Infusion Set
Patient Age24 YR
Patient SexMale
Patient Weight155 LB